MAUDE Adverse Event Report: MEDLINE RENEWAL MEDLINE RENEWAL REMANUFACTURED LIGASURE EXACT; LIGASURE EXACT DISSECTOR FT10 COMPATIBLE

MEDLINE RENEWAL MEDLINE RENEWAL REMANUFACTURED LIGASURE EXACT; LIGASURE EXACT DISSECTOR FT10 COMPATIBLE
Catalog Number LF2019CRH
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 10/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was used during a procedure.No issues were noted during the procedure.A few days later, the patient presented to the er with an infection, was hospitalized for 4 days, underwent a neck i&d, and was discharged on iv antibiotics.It has been determined that the reported event caused or contributed to serious injury requiring medical intervention, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
The device was used during a procedure.No issues were noted during the procedure.A few days later, the patient presented to the er with an infection, was hospitalized for 4 days, underwent a neck i&d, and was discharged on iv antibiotics.

Brand Name
MEDLINE RENEWAL REMANUFACTURED LIGASURE EXACT
Common Device Name
LIGASURE EXACT DISSECTOR FT10 COMPATIBLE
Manufacturer (Section D)
MEDLINE RENEWAL
1500 ne hemlock ave
redmond OR 97756
Manufacturer Contact
gavin-ainsley nadong
three lakes dr
northfield, IL 60093
MDR Report Key23706688
Report Number3032391-2025-00009
Device Sequence Number10670754
Product Code GEI
UDI-Device Identifier20193489189688
UDI-Public20193489189688
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Other,Recall
Type of Report Initial
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberLF2019CRH
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Initial Report FDA Received Date12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age42 YR
Patient SexFemale
Patient Weight66 KG